Hi all. Can as a question and get feed back on any one else with same symptoms
I have had ms for 7 years and in the last 4 months I have had this side affect that has just come on
when I inject in the buttocks and then going to bed I have been shivering uncontrollable and then having a racing heart (150 to 160) beats for about two hours…(note done a run on these days) this has been happening once a month went to hospital on one occasion and nothing of note and found
i went to doctors and said they had not heard of this and the Ms nurse also said the same but that anything is possible , I was just amazed this has just started 6 half years later… But doctor said lets do a 24hrs ECG and see if any thing is going on, so I had it fitted and went running when fitted and kept busy all day done my injection in the bum and surprise I had a episode in the night…so heart was put under pressure…
so this week I got the results from my ECG after being examined by the cardio… And perfect and normal
when I inject in leg on Wednesday in the night I woke up at 330 am and my heart was beating hard but not fast because I took my Blood Pressure which was 124/74 and heart rate was between 75 to 81 this also happened on Friday .
(note didn’t do run on these two day and just had pounding hard heart but not fast )
so is it worse when done run !!! Still keeping diary and monitoring